# SDR SWIA200718798

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 12,651 hours, 11,005 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 350 - RIGHT SIDE WINDSHIELD SHATTERED AT FL350.  REPLACED WINDOW IAW MM 56-12-01, P/N: NP-139322-12, S/N OFF: 0219741245.
